# SDR USAA061019

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD DOOR FRAME, LWR CLOSE OUT PANEL CORROSION.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW DWG 65-47959 LEVEL 1 C53-202-01, DEFECT SIZE: 1 X 1 INCH.
